|vivid dreams side effects reactions JB
Nov 27, 2000
why my vivid dreams make me so tired when I get up?
| Response from Dr. Bartlett
Are you taking Sustiva? Vivid dreams have been described as a side effect from Sustiva, so this could be the answer. Sometimes they diminish with time. If not, I would review alternative medications with your health care provider.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Anal Warts After Sex With Sex Worker Worried I Have HIV
- Diarrhea After Licking Genital Worried I Have HIV
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- White Discharge After Sensual Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.